Approximately 6 months ago my foreskin became tight and red I went to my GP who prescribed an combination hydrocortisone / anti fugal cream this helped but did not fully cure – i.e. the redness seemed to dampen down and the tightness eased .
I returned to my medical practice and the GP then prescribed an Anti Fungal cream – this did nothing and the symptoms persisted .
I returned and the GP prescribed a stronger anti hydrocortisone/fungal this if anything made the condition worse.
I returned and the second GP prescribed an anti fungal tablet – this did nothing.
I returned to the practise and the third GP them prescribed hydrocortisone 1% this seemed to ease the symptoms quit well but they did not completely go away .
I returned and GP no 3 prescribed a stronger hydrocortisone this appeared to inflame the foreskin and make it a bit red .
At this stage I managed to get an appointment with My GP ( No1) and he sent me to a private dermatologist consultant. Things did not look to bad on the day and he prescribed a combination Anti fungal / antibiotic / hydrocortisone cream to try – but suggested that maybe doing nothing would be best .
6 months down the line this is the situation .
My foreskin appears to have thickened and perhaps my penis slightly , the foreskin and end of the penis is shiny and waxy , any form of sexual contact slightly inflames the foreskin and makes the outer skin of the penis slightly red and the fore skin red ( not sore as such but red slightly irritable and a bit swollen)
I have no discharge at all , I shower once or twice a day with plain soap and my girlfriend has no symptoms or problems .
On a positive note on a scale of 1 to 100 it the symptoms seen to improve by 0.1 each day so I should be Ok two years next Tuesday all being well.
At the moment the foreskin has eased but not totally back to normal and the foreskin is thicker and slightly red , still waxy and shiny even straight after a shower. The end of my penis has not swollen , it is not red just slightly shiny and waxy it is my foreskin and outer skin of my penis that is problematic.
For how long have you been using the creams? For the last 6 months have you been using the creams everyday?
You have mentioned that currently ,the head of the penis (is this correct) appears waxy and shiny ? Corticosteroids when used for long periods may cause thinning of the skin .
This shiny and waxy appearance may suggest thinning of the involved skin.This is just a differential .
You may want to discuss this with your physician /prescriber who may be able to guide you with regards to this.
I am having a similar issue. I started out with a rash with a weak itch on my glans (glands) but it did not affect the foreskin since I kept it pulled back all the time as soon as I noticed the rash. My GP prescribed lotrisone, which is clotrimazole and betamethasone, which is similar to what you were given. I've been using it for just over a week now and I've had a similar response - slightly red and a bit shiny/waxy looking.
Does the rash on the head have a definite shape to it that hasn't changed? The rash I have has had the same shape since I first started monitoring it.
My guess is that I had some sort of infection that went away, but that the skin on the glans (glands) was affected by the infection and it is taking a long while to heal due to the sensitivity of the region. You might have had the same thing happen.
My suggestion would be to visit another dermatologist. That's what I'm doing; I'm going to see one in a week if the lotrisone does not do anything.
i had the lamost same thing.Basically my foreskin became red after masterbating (masturbating) and sex and then some cream cleared the masterbating (masturbating) problem but it still came back after sex but then i had a circumcism and now its seems very tight and i cant really have sex as it seems like it would split the same with masterbating (masturbating) but i plucked up the courage and it was uncomfortable and now it even is uncomfortable and hurts a bit when in have an erection in the morning it is ruining my life and the hostpital and gp even after i have told them are not really helping if something dont happen soon i am going to do something stupid i cant live like this please please help
While a dry, waxy foreskin can be distressing, it is often attributed to the lack of restorative nutrients and hydration that keep the penis looking and feeling healthy. Adding Vitamin E and Shea Butter into your health care regimen may help, both of these nutrients protecting the penis with needed moisture and and healing its skin. Directly rubbing these ingredients into the penis via specialized moisturizers and creams (many health professionals recommend Man 1 Man Oil) can help your situation. Hope this helps!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST